Show simple item record

dc.contributor.authorRajesh, M. ( )
dc.date.accessioned2019-11-22T16:07:05Z
dc.date.available2019-11-22T16:07:05Z
dc.date.issued1999-08-25
dc.identifier.citationRajesh, M. (1999). Correctors for flow in a partially fissured medium. Electronic Journal of Differential Equations, 1999(27), pp. 1-15.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/8874
dc.description.abstractWe prove a corrector result for the homogenization of flow in a partially fissured medium. The homogenization problem was studied by Clark and Showalter [3] using the two-scale convergence technique.en_US
dc.formatText
dc.format.extent15 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1999, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectPartially fissured mediumen_US
dc.subjectFlowen_US
dc.subjectHomogenizationen_US
dc.subjectCorrectorsen_US
dc.titleCorrectors for Flow in a Partially Fissured Mediumen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record